G. Anastassiou, A. Kashuri and R. Liko, Local fractional integrals involving generalized strongly $m$-convex mappings, Arab J. Math., 8 (2019), pp. 95-107.
 T. Antczak, Mean value in invexity analysis, Nonlinear Anal., 60 (2005), pp. 1473-1484.
 A. Barani, A.G. ghazanfari and S.S Dragomir, Hermite Hadamard inequality for functions whose derivatives absolutes values are preinvex . J. Inequal. Appl., 2012 (2012), pp. 247.
 S.I. Butt, M. Nadeem and G. Farid, On Caputo fractional derivatives via exponential s-convex functions, Turkish Journal of Science, 5(2)020), pp. 140-146.
 T. Du, T. Wang, M.A. Adil and Y. Zhang, Certain integral inequalities considering generalized $m$-convexity on fractal sets and their applications, World Scientific Publishing Co., 27(7) (2019), pp. 17.
 A. Ekinci and M.E. Ozdemir, Some new integral inequalities via Riemann-Liouville integral operators, Appl. Comput. Math., 18(3) (2019).
 S. Erden, M.Z. Sarikaya and N. Celik, Some generalized inequalities involving local fractional integrals and their applications for random variables and numerical integration, J. Appl. Math. Stat. Inform., 12(2) (2016) pp. 49-65.
 L. Fejér, Uber die Fourierreihen, II. Math. Naturwiss Anz. Ungar. Akad. Wiss., 24 (1906) pp. 369-390.
 H. Kalsoom, M.A. Ali, M. Abbas, H. Budak and G. Murtaza, Generalized quantum Montgomery identity and Ostrowski type inequalities for preinvex functions, TWMS J. Pure Appl. Math., 13(1) (2022) pp. 72-90.
 S. Kizil and M.A. Ardic, Inequalities for strongly convex functions via Atangana-Baleanu Integral Operators, Turkish Journal of Science, 6(2) (2021) pp. 96-109.
 C. Luo, H. Wang and T. Du, Fejér-Hermite-Hadamard type inequalities involving generalized $h$-convexity on fractal sets and their applications, Chaos Solitons Fractals, 131 (2020) pp. 13.
 H. Mo, X. Sui and D. Yu, Generalized convex functions on fractal sets and two related inequalities, Abstr. Appl. Anal., 2014 (2020) p. 7.
 W. Sun, Some local fractional integral inequalities for generalized preinvex functions and applications to numerical quadrature, World Scientific Publishing Co., 27(5) (2019) pp. 14.
 W. Sun, Generalized preinvex functions and related Hermite-Hadamard type integral inequalities on fractal space, J. Zhejiang Univ., 46(5) (2019) pp. 543-549.
 W. Sun and L. Qiong, New inequalities of Hermite Hadamard type for generalized convex functions on fractal sets and its applications, J. Zhejiang Univ., 44(1) (2017) pp. 47-52.
 T. Weir and B. Mond, Preinvex functions in multiple objective optimization, J. Math. Anal. Appl., 136(1) (1998) pp. 29-38.
 X.J. Yang, Advanced local fractional calculus and its applications, WorldScience, New York, 2012.
 U.S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comp., 147(1) (2004) pp. 137-146.